# SDR MWEA99912

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EVACUATION SLIDE PRESSURE LOW.  MAINTENANCE REPLACED GALLEY DOOR EVACUATION SLIDE.
